# SDR DALA2020030601663

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK -OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT ABOUT 10 O'CLOCK POSITION (LOOKING FROM I/B )ON THE LOWER OF THE THREE FASTENER HOLES IN THE RH STA 955 FAIL-SAFE STRAP AS MARK PER W/C 5312-01170-06 STEP 10 .AND TO REPAIR THE FAIL SAFE STRAP IN ACCORDANCE WITH EM 5312-01170 SECTION 10B PRIOR TO FURTHER FLIGHT . AD/EM-EO TASK -OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT ABOUT 10 O'CLOCK POSITION (LOOKING FROM I/B )ON THE LOWER OF THE THREE FASTENER HOLES IN THE RH STA 955 FAIL-SAFE STRAP AS MARK PER W/C 5312-01170-06 STEP 10 .AND TO REPAIR THE FAIL SAFE STRAP IN ACCORDANCE WITH EM 5312-01170 SECTION 10B PRIOR TO FURTHER FLIGHT . THE CRACK ON THE FAIL SAFE STRAP REPAIRED IN ACCCORDANCE WITH EM5312-01170 SECTION 10B. (1518248)
